Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/19595
Title: Single-machine scheduling with general costs under compound-type distributions
Authors: Cai, X
Wu, X
Zhou, X
Keywords: Characteristic functions
Convexity order
Due dates
Increment order
Single machine
Stochastic cost functions
Stochastic scheduling
Issue Date: 2007
Publisher: Springer
Source: Journal of scheduling, 2007, v. 10, no. 1, p. 77-84 How to cite?
Journal: Journal of scheduling 
Abstract: We investigate the problem of scheduling n jobs on a single machine with the following features. The cost functions are general stochastic processes, which can be used to model the effects of stochastic price fluctuations, stochastic due times, etc., and the stochastic processing times follow a class of distributions, which includes exponential, geometric, and other families of distributions. Such a class of distributions is characterized by its characteristic functions. The optimal policies for these scheduling problems, both without precedence constraints, or with precedence in the form of nonpreemptive chains, are discussed, respectively.
URI: http://hdl.handle.net/10397/19595
ISSN: 1094-6136
EISSN: 1099-1425
DOI: 10.1007/s10951-006-0327-3
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Jul 23, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Jul 15, 2017

Page view(s)

35
Last Week
1
Last month
Checked on Jul 9, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.